# SDR 05FDEA03395

- Difficulty date: October 12, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 6-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT ALONG STA 6-50 BETWEEN L51L AND L51R, FRAME CHORD CORRODED. CORROSION REMOVED, FOUND OUT OF LIMITS IAW SRM 53-00-01 AND REPAIRED IAW SRM 53-00-01. MAJOR REPAIR PER GMM 6-2-100.
